# SDR USAA2010081691675

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 2,728 hours, 1,070 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0297
- Condition: Low Pressure
- Location: R1 Door
- Part time: 2,728 hours, 1,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1757 LAS - EES - L1 & R1 DOOR ASSIST BOTTLE PRESSURES ARE LOW.  MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.  (SEE SDR USAA2010081691671 FOR L1 DOOR).
